Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 31, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Aug 31, 2012, 6:24 PM CDT for 6 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2012, 6:24 PM CDT (23:24 UTC)
- Expired
- Aug 31, 2012, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arkansas County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR
The radar
The Little Rock radar (KLZK), 81 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 11.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
007
WGUS54 KLZK 312324
FFWLZK
ARC001-069-079-085-095-117-010230-
/O.NEW.KLZK.FF.W.0031.120831T2324Z-120901T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
624 PM CDT FRI AUG 31 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
NORTHWESTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
NORTHWESTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
SOUTHEASTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
SOUTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
WEST CENTRAL MONROE COUNTY IN EASTERN ARKANSAS...
* UNTIL 930 PM CDT
* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS WITH VERY HEAVY RAINFALL LOCATED OVER THE
WARNED AREA. VERY HEAVY RAIN HAS FALLEN OVER PARTS OF THE WARNED
AREA TODAY AND WITH ADDITIONAL HEAVY RAIN EXPECTED...FLASH
FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN
SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR
ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STUTTGART... PINE BLUFF... HAZEN...
DE VALLS BLUFF... CLARENDON... WOODVILLE...
WHITEFIELD... ULM...
STUTTGART MUNI ARPT... ROE...
RICHARDSON... PEPPERS LANDING... PARKERS CORNER...
NEBO... MADDING... LINWOOD...
LANGFORD... LAKE PINE BLUFF...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3393 9172 3404 9196 3406 9196 3406 9199
3413 9214 3492 9152 3480 9114
$$
561 follow-up statement
386
WGUS74 KLZK 010041
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
741 PM CDT FRI AUG 31 2012
ARC001-069-079-085-095-117-010230-
/O.CON.KLZK.FF.W.0031.000000T0000Z-120901T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARKANSAS AR-JEFFERSON AR-LINCOLN AR-LONOKE AR-MONROE AR-PRAIRIE AR-
741 PM CDT FRI AUG 31 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN PRAIRIE...WEST
CENTRAL MONROE...SOUTHEASTERN LONOKE...NORTHWESTERN LINCOLN...
JEFFERSON AND NORTHWESTERN ARKANSAS COUNTIES UNTIL 930 PM CDT...
* AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THE MAJORITY OF THE HEAVY PRECIPITATION HAS EXITED THE WARNED
AREA AT THIS TIME. HOWEVER...PARTS OF THE WARNED AREA HAVE SEEN IN
EXCESS OF 6 INCHES OF RAIN TODAY. THE GROUND IS SATURATED AND RUN
OFF REMAINS A CONCERN. WHILE PRECIPITATION HAS TAPERED OFF...ANY
ADDITIONAL PRECIPITATION WILL LEAD TO ADDITIONAL FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STUTTGART... PINE BLUFF... HAZEN...
DE VALLS BLUFF... CLARENDON... WOODVILLE...
WHITEFIELD... ULM...
STUTTGART MUNI ARPT... ROE...
RICHARDSON... PEPPERS LANDING... PARKERS CORNER...
NEBO... MADDING... LINWOOD...
LANGFORD... LAKE PINE BLUFF...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3393 9172 3404 9196 3406 9196 3406 9199
3413 9214 3492 9152 3480 9114
$$
56What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 3:04 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Aug 31, 3:04 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 304 PM CDT FRI AUG 31 2012 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT DATA FROM LOCAL RADARS INDICATE THAT THE CONCENTRATED BAND OF HEAVY PRECIPITATION THAT AFFECTED SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA HAS MOVED NORTHEAST AND WEAKENED. WIDELY SCATTERED CONVECTION HAS DEVELOPED ACROSS EXTREME SOUTHERN ARKANSAS AND NORTHERN LOUISIANA EARLY THIS AFTERNOON. INSTABILITY ANALYSIS INDICATES THAT SOME RECOVERY HAS OCCURRED...WITH SURFACE BASED CAPE VALUES OF >= 2000 J/KG NOTED ACROSS THE SOUTHERN 2/3 OF THE CWA. ONLY WEAK LIFT SHOULD BE SUFFICIENT FOR REDEVELOPMENT...AND A FLASH FLOOD REMAINS IN EFFECT THIS EVENING FOR CENTRAL AND EASTERN SECTIONS. MODERATELY UNSTABLE CONDITIONS...IN THE WAKE OF ISAAC...WILL BE IN PLACE THROUGH MUCH OF THIS WEEKEND. EXPECT SCATTERED CONVECTIVE DEVELOPMENT...WITH A DIURNAL ENHANCEMENT TO COVERAGE. && .LONG TERM...MONDAY THROUGH FRIDAY THE REMNANTS OF ISAAC WILL CONTINUE TO PULL AWAY FROM ARKANSAS AT THE START OF THE PERIOD WITH JUST LINGERING CHANCES ACROSS THE FAR NORTHEAST. A WEAK RIDGE OF HIGH PRESSURE WILL BE IN PLACE FOR THE START OF THE NEW WORK WEEK WITH A COUPLE OF DRY DAYS EXPECTED. BY MID WEEK...THE RIDGE WILL RETREAT BACK TO THE WEST...WITH UNSETTLED WEATHER RETURNING THROUGH THE END OF THE WEEK AS A NEW COLD FRONT APPROACHES FROM THE NORTH. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 71 89 70 92 / 60 40 60 30 CAMDEN AR 72 93 72 94 / 30 20 20 10 HARRISON AR 69 89 68 91 / 60 50 80 10 HOT SPRINGS AR 71 91 71 94 / 40 20 30 10 LITTLE ROCK AR 73 90 72 94 / 50 30 40 20 MONTICELLO AR 73 92 73 93 / 40 30 30 10 MOUNT IDA AR 71 91 71 94 / 40 20 20 10 MOUNTAIN HOME AR 69 87 69 92 / 60 50 80 20 NEWPORT AR 72 90 72 92 / 60 30 60 30 PINE BLUFF AR 72 91 72 93 / 40 20 30 20 RUSSELLVILLE AR 70 90 70 94 / 50 30 40 10 SEARCY AR 72 89 72 93 / 60 30 40 30 STUTTGART AR 73 90 73 93 / 50 30 40 20 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR BAXTER-BOONE- FULTON-INDEPENDENCE-IZARD-JACKSON-MARION-NEWTON-SEARCY-SHARP- STONE. FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR ARKANSAS-BAXTER- CLEBURNE-CONWAY-DESHA-DREW-FAULKNER-FULTON-GRANT-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-PERRY-PRAIRIE- PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF. LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN- LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...55 / LONG TERM...224
Hazardous weather outlook, Aug 31, 4:08 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 408 PM CDT FRI AUG 31 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 408 PM CDT FRI AUG 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT REMNANTS OF TROPICAL DEPRESSION ISAAC WILL CONTINUE TO MOVE NORTH THROUGH SOUTHWEST MISSOURI THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER MUCH OF ARKANSAS THROUGH TONIGHT. RAIN MAY BE HEAVY AT TIMES. A FLASH FLOOD WATCH WILL CONTINUE THROUGH LATE TONIGHT FOR MUCH OF ARKANSAS. ADDITIONAL RAINFALL TOTALS OF ONE QUARTER TO ONE HALF INCH IS EXPECTED THIS AFTERNOON AND OVERNIGHT. WITH THE SATURATED GROUND...FLASH FLOODING COULD RESULT. REMEMBER...HEAVY RAINFALL CAN LEAD TO FLASH FLOODING...EVEN IN AREAS EXPERIENCING PROLONGED DROUGHT. WINDS WILL RANGE FROM 10 TO 25 MPH WITH SOME GUSTS TO AROUND 30 MPH AT TIMES. A LAKE WIND ADVISORY CONTINUES THROUGH THIS EVENING. THE STRONG WIND WILL CREATE DANGEROUS CONDITIONS ON AREA BODIES OF WATER AND ELEVATED BRIDGES AND OVERPASSES. ALSO...TREE LIMBS WEAKENED BY DROUGHT WILL SNAP MORE EASILY...AND THIS COULD CREATE POWER OUTAGES. ALSO ISOLATED TORNADOES ARE COMMON SURROUNDING A TROPICAL SYSTEM. TORNADOES USUALLY FORM IN RAIN BANDS TO THE NORTH AND EAST OF THE CENTER OF THE SYSTEM. HOWEVER...WIDESPREAD RAIN WILL TEND TO STABILIZE THE ATMOSPHERE...AND THIS WILL MINIMIZE THE TORNADO CONCERN. THOUGH THE OVERALL THREAT FOR TORNADOES IS LOW...THE GREATEST CHANCES OF SEEING AN ISOLATED TORNADO WOULD BE PRIMARILY EAST OF A LINE FROM HAMPTON TO HARRISON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISAACS REMNANTS WILL CONTINUE MOVING OUT OF THE REGION ON SATURDAY. HOWEVER...LINGERING MOISTURE WILL ALLOW FOR A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS IN MUCH OF THE NORTHERN TWO THIRDS OF THE AREA ON SATURDAY. WARM AND DRY WEATHER WILL RETURN TO THE AREA BY EARLY NEXT WEEK... BEFORE A FRONTAL BOUNDARY APPROACHES FROM THE NORTHWEST BY MID-WEEK. .SPOTTER INFORMATION STATEMENT... DUE TO THE LOW TORNADO THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 57/51
In the hours before
Local storm report, Aug 31, 1:28 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
128 PM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN STAR CITY 33.94N 91.84W
08/31/2012 M5.39 INCH LINCOLN AR CO-OP OBSERVER
0700 AM HEAVY RAIN ROHWER 33.77N 91.28W
08/31/2012 M4.99 INCH DESHA AR CO-OP OBSERVER
0700 AM HEAVY RAIN MORO BAY 33.31N 92.35W
08/31/2012 M3.79 INCH BRADLEY AR CO-OP OBSERVER
0700 AM HEAVY RAIN KELSO 33.80N 91.27W
08/31/2012 M4.74 INCH DESHA AR CO-OP OBSERVER
0700 AM HEAVY RAIN FORDYCE 33.82N 92.41W
08/31/2012 M6.10 INCH DALLAS AR CO-OP OBSERVER
0700 AM HEAVY RAIN AUGUSTA 35.29N 91.36W
08/31/2012 M3.75 INCH WOODRUFF AR CO-OP OBSERVER
0700 AM HEAVY RAIN ARKANSAS CITY 33.61N 91.21W
08/31/2012 M5.00 INCH DESHA AR CO-OP OBSERVER
0700 AM HEAVY RAIN 3 NW MABELVALE 34.68N 92.42W
08/31/2012 M3.85 INCH PULASKI AR CO-OP OBSERVER
CRYSTAL VALLEY CO OP OBSERVER.
1255 PM HEAVY RAIN SEARCY 35.24N 91.73W
08/31/2012 M3.32 INCH WHITE AR ASOS
STORM TOTAL RAINFALL AS OF 1255 PM.
1255 PM HEAVY RAIN MONTICELLO 33.62N 91.79W
08/31/2012 M4.38 INCH DREW AR ASOS
STORM TOTAL RAINFALL AS OF 1255 PM.
1255 PM HEAVY RAIN NEWPORT 35.63N 91.24W
08/31/2012 M1.61 INCH JACKSON AR AWOS
STORM TOTAL RAINFALL AS OF 1255 PM.
1255 PM HEAVY RAIN RUSSELLVILLE 35.27N 93.14W
08/31/2012 M0.85 INCH POPE AR ASOS
STORM TOTAL RAINFALL AS OF 1255 PM.
1255 PM HEAVY RAIN MOUNTAIN HOME 36.34N 92.38W
08/31/2012 M1.07 INCH BAXTER AR ASOS
STORM TOTAL RAINFALL AS OF 1255 PM.
1255 PM HEAVY RAIN PINE BLUFF 34.21N 92.02W
08/31/2012 M7.82 INCH JEFFERSON AR ASOS
STORM TOTAL RAINFALL AS OF 1255 PM.
1255 PM HEAVY RAIN HARRISON 36.24N 93.12W
08/31/2012 M0.72 INCH BOONE AR ASOS
STORM TOTAL RAINFALL AS OF 1255 PM.
1255 PM HEAVY RAIN HOT SPRINGS 34.49N 93.05W
08/31/2012 M1.90 INCH GARLAND AR ASOS
STORM TOTAL RAINFALL AS OF 1255 PM.
1255 PM HEAVY RAIN NORTH LITTLE ROCK 34.79N 92.26W
08/31/2012 M2.68 INCH PULASKI AR OFFICIAL NWS OBS
STORM TOTAL RAINFALL AS OF 1255 PM.
1255 PM HEAVY RAIN LITTLE ROCK NATIONAL AI 34.73N 92.23W
08/31/2012 M2.82 INCH PULASKI AR ASOS
STORM TOTAL RAINFALL AS OF 1255 PM.
&&
58Local storm report, Aug 31, 2:15 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
215 PM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN STEPROCK 35.43N 91.69W
08/31/2012 M5.15 INCH WHITE AR CO-OP OBSERVER
STORM TOTAL RAINFALL AS OF 2 PM.
&&
58Special weather statement, Aug 31, 6:13 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 613 PM CDT FRI AUG 31 2012 ARZ063-064-067>069-010000- BRADLEY AR-CALHOUN AR-CLEVELAND AR-DREW AR-LINCOLN AR- 613 PM CDT FRI AUG 31 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN... NORTHWESTERN DREW...SOUTHEASTERN CLEVELAND...EASTERN CALHOUN AND BRADLEY COUNTIES UNTIL 700 PM CDT... AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF HERMITAGE...OR 13 MILES SOUTHEAST OF HAMPTON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WARREN... WILMAR... PLANTERSVILLE... LANARK... LAKE MONTICELLO... HERMITAGE... BRANDON... RYE... ROCK SPRINGS... MONTONGO... JERSEY... FARMVILLE... CORNERVILLE... CARMEL... BANKS... WARREN MUNI ARPT... PATTSVILLE... MT PLEASANT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3389 9196 3371 9175 3334 9224 3347 9240 TIME...MOT...LOC 2313Z 224DEG 27KT 3347 9224 56
Special weather statement, Aug 31, 6:17 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 617 PM CDT FRI AUG 31 2012 ARZ045>047-056-057-010000- ARKANSAS AR-JEFFERSON AR-LONOKE AR-MONROE AR-PRAIRIE AR- 617 PM CDT FRI AUG 31 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRAIRIE...NORTHERN MONROE...EXTREME SOUTHEASTERN LONOKE...NORTHEASTERN JEFFERSON AND NORTHWESTERN ARKANSAS COUNTIES UNTIL 700 PM CDT... AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF STUTTGART...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... STUTTGART... CLARENDON... ULM... STUTTGART MUNI ARPT... ROE... PEPPERS LANDING... HUMPHREY... DOBBS LANDING... ALLENDALE... MONROE... KEEVIL... DUNCAN... ABERDEEN... YODER... WILSON RESERVOIR... WALWORTH RES... VABY... TINDALL LAKE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 208 AND 210. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3489 9129 3472 9108 3433 9159 3445 9175 TIME...MOT...LOC 2317Z 224DEG 29KT 3446 9159 56
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 10:02 PM CDT | Areal Flood Advisory | LZK | Pulaski | 3 hr |
| Aug 31, 12:56 AM CDT | Areal Flood Advisory | LZK | Faulkner, Lonoke, Pulaski, Saline | 6 hr |
| Aug 31, 5:10 AM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lincoln | 3 hr |
| Aug 31, 5:57 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 3 hr |
| Aug 31, 7:59 AM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lonoke | 3 hr |
| Aug 31, 8:50 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, White, Woodruff | 3 hr |
| Aug 31, 8:51 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 3 hr |
| Aug 31, 10:51 AM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lonoke | 6 hr |
| Aug 31, 11:06 AM CDT | Special Weather Statement | LZK | Jefferson | 19 min |
| Aug 31, 11:50 AM CDT | Areal Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 4 hr |
| Aug 31, 11:53 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, White, Woodruff | 5 hr |
| Aug 31, 6:13 PM CDT | Special Weather Statement | LZK | Bradley | 47 min |
| Aug 31, 6:17 PM CDT | Special Weather Statement | LZK | Monroe | 43 min |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.